# SDR HEEA955445

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fin Assy
- Part number: 206020113163
- Condition: Mis Mfg
- Location: Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT PLATE MISALIGN WITH FAIRING 1/4" TOO FAR FORWARD.  RING ASSY IS NOT LINED UP WITH L ANGLE, ABOUT 1/8" OUT TOO FAR.  TIME SINCE REPAIR 0:00.
